I’ve been on paroxetine for about a week and am getting a bit frustrated with all this anxiety and extreme depressive thoughts. I started taking along it due to panic attacks and Gad. Any good reviews about the medicine or motivation to stick to it and not give up? That this is “normal” and soon I’ll be feeling better? I started with 10mg.
Hola, Reynoso! Yes, these are common and "normal" side effects when starting Paxil or most any antidepressant anxiolytic. Try to hang in for just a bit longer as these side effects generally resolve within a few days to a couple of weeks... and you should start feeling better every day now.
"Common (1% to 10%): Abnormal dreams, agitation, ANXIETY, depersonalization, DEPRESSION, drugged feeling, emotional lability, lack of emotion, nervousness"
"Some side effects of paroxetine may occur that usually do not need medical attention. These side effects go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects."
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Nov 2016 • 6 answers
Updated 7 Dec 2009 • 1 answer
Updated 17 Sep 2016 • 6 answers
Updated 14 Oct 2015 • 2 answers
Updated 23 Apr 2016 • 1 answer